Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child has raised, red, itchy papules on elbows and knees. History of asthma and eczema

Hi! My son has raised, red, itchy papules all over his elbows and knees. The bumps are spreading in patches all over his arms and legs. I took him to the Dr yesterday. She did not know what it is. He is 10yo, history of asthma and eczema . Currently takes Singulair every night. He plays football and the papules seem to worsen everytime he plays. He has had these bumps for approx 1 week. The Dr. treated him for allergic reaction with secondary infection. Rx: SMZ bid, Chlorhex scrub qd, Bacitracin ointment tid, Benedryl qd at pm. He started the meds last pm. Today he is still getting new patches of irritation and papules. Any suggestions are appreciated!! Thank you!
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS PART OF ALLERGIES
WHEN YOU SUBSIDE ASTHMA AND ECZEMA ACTUALLY IT CONTROLS THE ALLERGIES BUT NO CURE
SOME ALLERGIES KEEP ON COMING IN ANY PART
SINGULAR IS BEST MEDICINE
YOU CAN CONTINUE
ADD FEXOFENADINE 120 MGM NIGHT
YOU CAN CONTINUE

AVOID MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS OIL
NO OINTMENTS CREAMS SHAMPOO SOAP WITH NUTS AND MILK
OILIVE CAN BE USED FOR COOKING AND APPLICATION
APPLY CALAMINE MIXED WITH MOMETASONE ON EFFECTED SKIN
FOR PERMANENT CURE I ADVICE YOU TO GET ALLERGY TESTS DONE AND TREAT ACORDINGLY FOR PERMANENT CURE
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor